Un théorème sur les ensembles criblés

Ribeiro de Albuquerque, J.

Portugaliae mathematica (1952)

  • Volume: 11, Issue: 2, page 95-103
  • ISSN: 0032-5155

How to cite


Ribeiro de Albuquerque, J.. "Un théorème sur les ensembles criblés." Portugaliae mathematica 11.2 (1952): 95-103. <http://eudml.org/doc/114702>.

author = {Ribeiro de Albuquerque, J.},
journal = {Portugaliae mathematica},
keywords = {set theory},
language = {fre},
number = {2},
pages = {95-103},
publisher = {Sociedade Portuguesa de Matemática},
title = {Un théorème sur les ensembles criblés},
url = {http://eudml.org/doc/114702},
volume = {11},
year = {1952},

AU - Ribeiro de Albuquerque, J.
TI - Un théorème sur les ensembles criblés
JO - Portugaliae mathematica
PY - 1952
PB - Sociedade Portuguesa de Matemática
VL - 11
IS - 2
SP - 95
EP - 103
LA - fre
KW - set theory
UR - http://eudml.org/doc/114702
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.